# SDR FDKA200606139

- Difficulty date: June 24, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N825MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145179
- Aircraft time: 13,732 hours, 12,452 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Module
- Part number: 14521333401
- Part serial: 145187
- Condition: Malfunctioned
- Location: Aileron System
- Part time: 12,252 hours, 11,314 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM RDU, THE CREW REPORTED THAT THE AILERON 2 SYSTEM WILL NOT SHUT OFF.  MAINTENANCE REPLACED THE MODULE PANEL AND OPS CHECKED.
